MathSciNet Relay Station
MathSciNet bibliographic data
MR159346 (28 #2563) 32.44 (57.60)
Giesecke, Burghart Simpliziale Zerlegung abzählbarer analytischer Räume. (German) Math. Z. 83 1964 177–213.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement